# SDR QXEA2022021600077

- Difficulty date: February 10, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,532 hours, 33,917 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS FOUND AFT PASS.  DOOR EMERG. LIGHT  BY AFT STOWAGE GALLEY (BOB MOD) NOT WORKING. FOUND CANNON PLUG LOOSE. RECONNECTED CANNON PLUG AND C/W OPERATION CHECK OF EMERGENCY LIGHT SYSTEM REF AMM 33-51-01-710-803 OPS CK GOOD. NO OTHER DEFECTS NOTED THIS TIME.
